• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 48 публикаций
Сортировка:
по названию
по году
Статья
Frenkel E., Feigin B. L. Communications in Mathematical Physics. 1990. Vol. 128. No. 1. P. 161-189.
Добавлено: 2 июня 2010
Статья
Braverman A., Rybnikov L. G., Feigin B. L. et al. Communications in Mathematical Physics. 2011. Vol. 308. No. 2. P. 457-478.
Недавно Алдай, Гайотто и Тачикава выдвинули гипотезу (AGT), связывающую 4-мерную супер-симметричную калибровочную теорию с калибровочной группой G с некоторой 2-мерной конформной теорией поля. Эта гипотеза предсказывает наличие некоторых структур на эквивариантных когомологиях Горески-Макферсона компактификаций Уленбек пространства модулей G-расслоений на P^2. Более точно, она предсказывает действие W-алгебры в этих когомологиях, обладающее определенными свойствами. Мы доказываем «конечный аналог» (этого следствия) этого утверждения.
Добавлено: 12 мая 2012
Статья
Pugai Y., Feigin B. L., Miwa T. et al. Communications in Mathematical Physics. 1998. Vol. 191. No. 3. P. 501-541.
Добавлено: 1 июня 2010
Статья
Marshall I. Communications in Mathematical Physics. 1990. No. 133. P. 509-520.
Добавлено: 30 октября 2010
Статья
Takeyama Y., Фейгин Б. Л., Miwa T. и др. Communications in Mathematical Physics. 2005. Т. 257. № 2. С. 395-423.
Добавлено: 28 мая 2010
Статья
Marshall I. Communications in Mathematical Physics. 2015. Vol. 338. No. 2. P. 563-587.

Hamiltonian reduction is used to project a trivially integrable system on the Heisenberg double of SU(n; n), to obtain a system of Ruijsenaars type on a suitable quotient space. This system possesses BCn symmetry and is shown to be equivalent to the standard three-parameter BCn hyperbolic Sutherland model in the cotangent bundle limit.

Добавлено: 3 марта 2015
Статья
Fedotov A., Sandomirskiy F. Communications in Mathematical Physics. 2015. Vol. 334. No. 2. P. 1083-1099.
Добавлено: 23 октября 2015
Статья
Takebe T. Communications in Mathematical Physics. 1997. Vol. 183. P. 161-182.
Добавлено: 7 апреля 2009
Статья
Olshanetsky M., Khesin B., Levin A. Communications in Mathematical Physics. 2004. Vol. 250. P. 581-612.
Добавлено: 1 октября 2010
Статья
M.A. Bershtein, A.I.Shchechkin. Communications in Mathematical Physics. 2015. Vol. 339. No. 3. P. 1021-1061.

In 2012, Gamayun, Iorgov, and Lisovyy conjectured an explicit expression for the Painlevé VI τ function in terms of the Liouville conformal blocks with central charge c = 1. We prove that the proposed expression satisfies Painlevé VI τ function bilinear equations (and therefore prove the conjecture). The proof reduces to the proof of bilinear relations on conformal blocks. These relations were studied using the embedding of a direct sum of two Virasoro algebras into a sum of Majorana fermion and Super Virasoro algebra. In the framework of the AGT correspondence, the bilinear equations on the conformal blocks can be interpreted in terms of instanton counting on the minimal resolution of $${\mathbb{C}^2/\mathbb{Z}_2}$$C2/Z2 (similarly to Nakajima–Yoshioka blow-up equations). © 2015, Springer-Verlag Berlin Heidelberg.

Добавлено: 14 августа 2015
Статья
Takebe T., Kuroki G. Communications in Mathematical Physics. 1999. Vol. 204. P. 587-618.
Добавлено: 7 апреля 2009
Статья
Levin A., Olshanetsky M., Smirnov A. et al. Communications in Mathematical Physics. 2012. Vol. 316. No. 1. P. 1-44.
Добавлено: 5 февраля 2013
Статья
Loktev S., Tipunin I., Feigin B. L. Communications in Mathematical Physics. 2002. Vol. 229. No. 2. P. 271-292.
Добавлено: 31 мая 2010
Статья
Bufetov A. I., Qiu Y. Communications in Mathematical Physics. 2017. Vol. 351. No. 1. P. 1-44.
Добавлено: 14 марта 2017
Статья
Olshanetsky M., Levin A. Communications in Mathematical Physics. 1997. Vol. 188. P. 449-466.
Добавлено: 3 октября 2010
Статья
Frenkel E., Feigin B. L. Communications in Mathematical Physics. 1991. Vol. 137. No. 3. P. 617-639.
Добавлено: 1 июня 2010
Статья
Marshall I., Feher L. Communications in Mathematical Physics. 1997. No. 183. P. 423-461.
Добавлено: 30 октября 2010
Статья
Gavrylenko P., Lisovyy O. Communications in Mathematical Physics. 2018. Vol. 363. No. 1. P. 1-58.
Добавлено: 12 сентября 2018
Статья
Frenkel E., Feigin B. L., Reshetikhin N. Communications in Mathematical Physics. 1994. Vol. 166. No. 1. P. 27-62.
Добавлено: 1 июня 2010
Статья
Marshall I., Harnad J., Feher L. Communications in Mathematical Physics. 1993. No. 154. P. 181-214.
Добавлено: 30 октября 2010
Статья
Zotov A., Levin A., Olshanetsky M. Communications in Mathematical Physics. 2003. Vol. 236. P. 93-143.
Добавлено: 1 октября 2010